# SDR 2007UALA02420

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 43,615 hours, 31,779 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2432 · Battery/Charger System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILS STANDBY POWER TEST.  STANDBY POWER LIGHT DOES NOT ILLUMINATE WHEN STANDBY POWER IS TURNED OFF, AC POWER REMAINS ON.    [07-27-07]    FAULTY STANDBY POWER RELAY AND STANDBY AC VOLTAGE SENSOR.  REPLACED THE STANDBY POWER RELAY (R238) AND STANDBY AC VOLTAGE SENSOR (M562).
